CureZone   Log On   Join
Re: Going Sane: Reversing Adrenal Collapse (withdrawals?)
 
mominstinct Views: 1,855
Published: 18 years ago
 
This is a reply to # 20,435

Re: Going Sane: Reversing Adrenal Collapse (withdrawals?)


I suffer from hotflashes with severe anxiety/agitation and if really bad headache and vomiting. After I vomit I feel better. I started doing this after I quit prozac (had taken it along with other meds for over 13 years).
My research suggests that the adrenals are just destroyed by these meds. Does this sound like adrenal problems? Would DHEA help these symptoms?
Thanks,
Deborah
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.719 sec, (1)